New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2009
Total Posts : 178
   Posted 7/20/2009 7:10 PM (GMT -6)   
well, i'm in remission finally.....but i apparently have developed glaucoma.....the dr. assumes it is caused by pred.  He believes the pressures will probably return to normal as soon as i am off of pred.  So, I have to get it monitored.  UC is the gift that keeps on giving....Kinda scary....had to go to eye dr. today cuz i woke up with my right eye cloudy.....I thought maybe lousy pred gave me a cataract, but apparently it was from cornea swelling from sleeping in my, now we get to keep an eye on this too.  My eye pressure was fine a year ago when i had to be treated for a corneal ulcer caused by UC.  Fortunately it is not super high....just borderline high.  Anyone else had to deal with this....apparently it is not uncommon....there was actually a diagnosis for it on his little medical sheet he uses.  He said it is not uncommon on pred....called it pred response glaucoma

Elite Member

Date Joined May 2003
Total Posts : 30216
   Posted 7/21/2009 12:19 AM (GMT -6)   
yikes, not a good thing to have happened. What will be done for it at this point?
*Heather* Status: flaring...Asacol 3 twice daily; Salofalk enemas nightly
~diagnosed January 1989 UC (proctosigmoiditis)
~UC meds: Asacol (3 @ 2x daily); Salofalk enemas nightly for flares & taper to maintenance 
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux);  Effexor XR 75mg(depression);  Pulmicort/Airomir (asthma) 
~vitamins/minerals/supplementsProbiotics....(RenewLife Ultimate Flora Critical Care + Primadophilus Reuteri). @ bedtime
~various digestive enzymes as needed
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS"  worth it !!!

Old Hat
Veteran Member

Date Joined Feb 2007
Total Posts : 5154
   Posted 7/21/2009 8:13 PM (GMT -6)   
It happened to a relative of mine who has to take steroids for chronic pulmonary edema. Complications affecting the eyes go with longterm steroid use, alas! Hopefully, yours can be reversed. Best wishes & take care. / Old Hat (30 yrs with left-sided UC ... [etc.])
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 21, 2018 6:46 PM (GMT -6)
There are a total of 2,942,498 posts in 322,861 threads.
View Active Threads

Who's Online
This forum has 161239 registered members. Please welcome our newest member, lindasch100.
387 Guest(s), 11 Registered Member(s) are currently online.  Details
scifigal2k, hateuc, dacarte3, Michael_T, Seeeya, tomobrain, dontscopeme, Elle86, straydog, halbert, PDXtransplant